# SDR C2XA03CL192

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS WILL NOT ARM PROPERLY.  MAINTENANCE INSPECTED AND REPLACED THE EXIT IDENTIFIER SIGN OVER THE SERVICE DOOR.  OPERATIONAL CHECKS WERE GOOD.
